Alert archive / Indiana / Flash Flood Warnings in 2010

Flash Flood Warning 8, NWS Northern Indiana

June 21, 2010Grant County, Indiana

NWS Northern Indiana issued this flash flood warning at Jun 21, 2010, 8:10 AM EDT for Grant County, Indiana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2010, 8:10 AM EDT (12:10 UTC)
Expired
Jun 21, 2010, 1:05 PM EDT
In force
5 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

County Grant County, IN

The radar

The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 12:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
535 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

489 
WGUS53 KIWX 211210
FFWIWX
INC053-211815-
/O.NEW.KIWX.FF.W.0008.100621T1210Z-100621T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
810 AM EDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN GRANT COUNTY IN CENTRAL INDIANA

* UNTIL 215 PM EDT MONDAY

* AT 805 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR RADLEY...OR 6 MILES WEST  
  OF FAIRMOUNT...MOVING SOUTHEAST AT 15 MPH. RADAR INDICATES THIS    
  STORM HAS CAUSED UP TO 2 INCHES OF RAIN IN AN HOUR. OTHER          
  THUNDERSTORMS NORTHWEST OF THE AREA WILL MOVE SOUTHEAST ACROSS     
  SOUTHWEST GRANT COUNTY THIS MORNING. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MICHAELSVILLE

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.

LAT...LON 4040 8587 4056 8587 4053 8567 4039 8567
      4039 8586

$$
1 follow-up statement
410 
WGUS73 KIWX 211705
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
105 PM EDT MON JUN 21 2010

INC053-211715-
/O.CAN.KIWX.FF.W.0008.000000T0000Z-100621T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT IN-
105 PM EDT MON JUN 21 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN GRANT 
COUNTY AS HEAVY RAIN HAS MOVED OUT OF THE AREA...

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.

LAT...LON 4040 8587 4056 8587 4053 8567 4039 8567
      4039 8586

$$

MCS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 6:30 AM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 21, 6:30 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
630 AM EDT MON JUN 21 2010

.AVIATION...

CONVECTION OVER NORTH CENTRAL INDIANA HAS DEVELOPED IN LAST FEW
HOURS WHILE ANOTHER AREA OF CONVECTION OVER CENTRAL ILLINOIS IS
MAKING STEADY PROGRESS EAST. SLIGHTLY DRIER AIR REMAINS IN PLACE
ACROSS TAF SITES WITH LIGHT NORTHEAST TO EASTERLY FLOW BUT THIS MAY
BE OVERCOME BY INCREASING MOISTURE AND INSTABILITY ALOFT THROUGH THE
MORNING HOURS. CONFIDENCE LOW IN EVOLUTION OF CONVECTION AND
EASTWARD PROGRESS SO HAVE INCLUDED A CB MENTION THIS MORNING AND
WILL UPDATE IF TSRA DO NOT BEGIN TO DIMINISH BY MID MORNING. ANOTHER
SHORT WAVE EXPECTED LATE AFTERNOON AND EVENING WHICH SHOULD SPARK
ADDITIONAL TSRA SO INCLUDED A VCTS GIVEN UNCERTAINTY ON COVERAGE AND
TIMING AND HOW ATMOSPHERE WILL RESPOND AFTER THIS MORNINGS ROUND.

&&

.SHORT TERM...

TODAY THROUGH TUESDAY NIGHT

RATHER TRICKY AND DIFFICULT FORECAST ONCE AGAIN...AS MESOSCALE
PROCESSES WILL DRIVE THE MAJORITY OF THE FORECAST. FORECAST MODELS
CONTINUE TO STRUGGLE WITH THE SYNOPTIC EVOLUTION IN THE
PERIOD...GIVEN CONTINUED CONVECTIVE FEEDBACK ISSUES RUNNING RAMPANT.
ONGOING UPSTREAM CONVECTION PER LOCAL INTENSIFICATION OF THE
NOCTURNAL LLJ SUPPORTING THETA-E ADVECTION AT THE BASE OF AN
EML...CONTINUES TO SHIFT EAST THIS MORNING. A WELL DEVELOPED MCV IS
PRESENT OVER WESTERN IA AS EVIDENCE IN RADAR AND PROFILER DATA.
FURTHER UPSTREAM...NUMEROUS AREAS OF ENHANCE CONVECTION ARE PRESENT
AS TWO MAIN UPPER IMPULSES HAVE EJECTED OUT OF THE BROAD WESTERN
CONUS TROUGH. FINALLY...A SIG PLAYER IN THE FORECAST DURING THE
PERIOD IS THE ADVANCING UPPER IMPULSE PUSHING INTO THE SW CONUS
AROUND THE BASE OF THE WESTERN CONUS UPPER TROUGH. THIS IMPULSE AND
ITS ASSOCIATED SPEED MAX...CONTINUES TO PUSH NE AND WILL ENTER THE
CENTRAL PLAINS THIS AFTERNOON. MAIN CONCERN IN THE PERIOD WILL BE
CHANCES FOR SHRA/TS WITH THE POTENTIAL FOR SEVERE TS AND HEAVY RAIN.
IN ADDITION...TEMPS WILL BE TRICKY GIVEN CONCERNS ON
CLOUDS/CONVECTION. HAVE UTILIZED SEVERAL MODEL SUITES WITH NO
PREFERENCE TO ANY ONE GIVEN CONVECTION DRIVING THE FORECAST.

TODAY-TONIGHT...MCV OVER IL WILL CONTINUE TO PUSH EAST INTO THE
REGION TODAY...FOLLOWING THE H7 HEIGHT CONTOUR. ENHANCEMENT OF THE
LOCAL FLOW IS EVIDENT BY NEW TS DEVELOPMENT ON THE SE FLANK OF THE
SYSTEM AND THIS REFLECTED FLOW IS EXPECTED TO SUPPORT ENHANCED WAA
CONVECTION THROUGH THE MORNING ACROSS IL. LL MOISTURE AXIS LIES
SOUTH OF THE REGION AS EVIDENCED BY SFC DEWPOINTS...AND H85 THETA-E
ANALYSIS CONFIRMS DEEPER MOISTURE RESIDING SOUTH OF THE FA.
INSOLATION THIS MORNING AND AFTERNOON WILL SET THE STAGE FOR A MAJOR
INSTABILITY AXIS SOUTH OF THE FA...AND GIVEN THE APPROACHING
MCV...ELEVATED MORNING CONVECTION IS EXPECTED TO BECOME SFC BASED
AND SHIFT SE GIVEN THE ORIENTATION OF THE LL INSTABILITY AXIS AND
H85-H3 SHEAR VECTORS. HAVE TRENDED HIGHEST POPS SOUTH. ATTENTION
WILL THEN TURN TOWARD THE ADVANCING SW CONUS UPPER IMPULSE AND ITS
EXPECTED INFLUENCE ON CONVECTIVE DEVELOPMENT OVER THE CENTRAL PLAINS
THIS AFTERNOON. IF THE EXPECTED SCENARIO PANS OUT...THUNDERSTORMS
WILL GROW UPSCALE INTO A FORWARD PROPAGATING MCS WITH THE POTENTIAL
FOR DAMAGING WIND GIVEN INCREASING DEEP SHEAR IN THE PRESENCE OF
GROWING INSTABILITY PER LL MOISTURE TRANSPORT. IN ADDITION...POTENT
ISENTROPIC LIFT PROGGED IN FORECAST MODELS OVER THE REGION TONIGHT
WILL SUPPORT AN ENVIRONMENT SYNOPTICALLY SUPPORTIVE FOR LARGE SCALE
LIFT. HENCE...ANY UPSTREAM ACTIVITY WILL HAVE AMPLE SUPPORT TO
ADVECT EAST INTO THE REGION GIVEN AN EXPECTED MODERATE LLJ IN THE
PRESENCE OF DEEP MOISTURE ADVECTION. THIS WOULD BE IN ADDITION TO
SYNOPTICALLY FORCED CONVECTION LOCALLY...WHICH MAY BE ONGOING AHEAD
OF A POSSIBLE MCS. GIVEN A PROLONGED PERIOD OF LIFT IN THE H925-H8
LAYER...HEAVY RAINFALL WILL CERTAINLY BE A THREAT TONIGHT ACROSS THE
NORTHERN HALF...WITH CELL TRAINING POSSIBLE. HAVE HELD OFF ON A FFA
GIVEN HIGH FF GUIDANCE VALUES AND QUESTIONS ON CONVECTIVE EVOLUTION.
THIS WILL NEED TO BE WATCHED.

TUES...SFC WARM FRONT WILL STALL OVER THE FA WITH DISTURBED
WESTERLY FLOW CONTINUING. BEST CHANCE FOR PRECIP AND MCS ACTIVITY
WILL BE ACROSS THE NORTH ALONG THE FRONTAL BOUNDARY. HAVE CARRIED 50
POPS THROUGH THE DAY AND NIGHT PERIODS WHICH ENCOMPASSES THE THREAT
FOR CONVECTION WELL AT THIS POINT. MUCH UNCERTAINTY IN UPSTREAM
CONVECTIVE DEVELOPMENT STILL EXISTS ATTM. HENCE LITTLE CHANGE MADE.
DID TWEAK HIGHS UP GIVEN GUIDANCE TRENDS. SOME MOS PROGS SUPPORT
HIGHS IN THE MID 90S AND GIVEN EXPECTED DEWPOINTS WELL INTO THE
70S...HEAT ADVISORY CRITERIA MAY BE APPROACHED OR REACHED IN SOME
AREAS...ESPECIALLY SOUTH. SEVERE POTENTIAL WILL CONTINUE GIVEN STEEP
MIDDLE LAPSE RATES IN THE PRESENCE OF AMPLE LL MOISTURE. MU CAPES OF
4000-5000 J/KG ARE PROGGED IF FULL SUN IS REALIZED. GIVEN THE FA/S
PROXIMITY TO FAST WESTLEY FLOW...AN ENVIRONMENT SUPPORTIVE OF TILTED
DEEP UPDRAFTS WILL BE PRESENT...WITH THE MAIN THREAT BEING DAMAGING
WIND...ESPECIALLY GIVEN PROBS FOR UPSTREAM TS INITIATION.

&&

.LONG TERM...

NO SIGNIFICANT CHANGES IN THE LONG TERM PERIOD. TSRA CHANCES
CONTINUE WEDNESDAY INTO WEDNESDAY NIGHT WITH POSSIBLE SEVERE
CONVECTION ACROSS THE WESTERN GREAT LAKES AND OHIO VALLEY REGION.
SAME UNCERTAINTIES REMAIN AS TO WHERE BEST FORCING AND INSTABILITY
WILL BE AND TIMING. MODELS REMAIN FULL OF CONVECTIVE FEEDBACK AND
STRONG VORTICITY CENTERS...SOME OF WHICH WILL BE REALIZED AND OTHERS
JUST SPURIOUS. NO SENSIBLE WAY TO DISTINGUISH SO BROAD CHANCE POPS
CONTINUE. SEVERE WEATHER WITH DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL STILL EXPECTED WITH ANY CONVECTION THAT DOES MOVE ACROSS
THE AREA WITH STRONG WINDS ALOFT AND VERY HIGH PWATS AND THETA E
RICH AIR IN PLACE. EXPECT HIGHS TO REACH INTO LOWER 90S IN SOUTH
UNLESS DEBRIS CLOUD COVER BECOMES TOO THICK.

MODELS CONTINUE TO PUSH WEAK SURFACE BOUNDARY THROUGH THE AREA EARLY
THURSDAY MORNING WITH DRYING IN ITS WAKE. COULD BE A FEW LINGERING
TSRA EARLY THURSDAY FAR EAST BUT TIMING CLOSE ENOUGH TO NOT
INTRODUCE POPS AT THIS POINT FOR THURSDAY PERIOD AND ALLOW LATE POPS
WED NIGHT TO COVER THE CHANCE. SLIGHTLY COOLER AND LESS HUMID AIR
ONCE AGAIN BUT AFTERNOON TEMPS SHOULD STILL RECOVER INTO LOWER AND
MID 80S ON THURSDAY AND FRIDAY.

HIGH PRESSURE CONTINUES INTO THE WEEKEND BUT NEXT SYSTEM WILL
APPROACH AND BRING TSRA CHANCES BACK BY LATE SATURDAY BUT ESPECIALLY
SUNDAY. TEMPS WILL WARM AGAIN TO NEAR 90 WITH INCREASING HUMIDITY
LEVELS DURING THE WEEKEND.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...JC
LONG TERM...LASHLEY
AVIATION...JC/LASHLEY
Hazardous weather outlook, Jun 21, 4:03 AM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 AM EDT MON JUN 21 2010

INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001-
002-004-005-015-016-024-025-220815-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
403 AM EDT MON JUN 21 2010 /303 AM CDT MON JUN 21 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS
OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE FORECAST TODAY AND TONIGHT. SEVERE THUNDERSTORMS
WILL BE POSSIBLE IN THE PERIOD...ESPECIALLY TONIGHT...WITH
DAMAGING WIND BEING THE MAIN THREAT. LOCALLY HEAVY RAINFALL WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
NIGHT AND AGAIN ON SUNDAY. SOME THUNDERSTORMS MAY BE SEVERE WITH
DAMAGING WIND BEING THE MAIN CONCERN. LOCALLY HEAVY RAIN WILL ALSO
BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

JC

In the hours before

Special weather statement, Jun 21, 6:07 AM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
607 AM EDT MON JUN 21 2010

INZ013-015-020-022>024-032-211100-
CASS IN-FULTON IN-GRANT IN-MIAMI IN-PULASKI IN-WABASH IN-WHITE IN-
607 AM EDT MON JUN 21 2010

AT 605 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING SCATTERED THUNDERSTORMS FROM NEAR MONTICELLO TO
LOGANSPORT TO JUST WEST OF SWAYZEE INDIANA...MOVING EAST SOUTHEAST
AT 25 MPH.

OCCASIONAL CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAINFALL...AND
WINDS UP TO 40 MPH CAN BE EXPECTED WITH THESE STORMS. RAINFALL RATES
OF UP TO AN INCH PER HOUR ARE POSSIBLE.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  LOGANSPORT...
  GRISSOM AFB...
  WALTON...
  MEXICO...
  BUNKER HILL...
  CLYMERS...LEASES CORNER AND FLETCHER...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4040 8586 4058 8587 4058 8637 4070 8637
      4070 8652 4075 8652 4075 8677 4091 8684
      4101 8601 4040 8570
TIME...MOT...LOC 1007Z 293DEG 18KT 4078 8647
Special weather statement, Jun 21, 7:25 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
725 AM EDT MON JUN 21 2010

INZ023>025-032-211145-
GRANT IN-HUNTINGTON IN-MIAMI IN-WABASH IN-
725 AM EDT MON JUN 21 2010

AT 714 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF SWEETSER...OR 11 MILES
SOUTHEAST OF PERU...MOVING EAST AT 15 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...HEAVY DOWNPOURS WITH RAINFALL UP TO AN INCH IN AN
HOUR...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  LA FONTAINE...
  JALAPA...
  SWEETSER...
  MARION... AND SOMERSET

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY
RAINFALL WILL MAKE DRIVING DIFFICULT.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4057 8587 4058 8587 4058 8598 4058 8599
      4072 8601 4078 8559 4056 8555 4054 8587
TIME...MOT...LOC 1122Z 262DEG 15KT 4064 8588

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:07 AM EDTSpecial Weather StatementIWXCass, Miami53 min
Jun 21, 7:25 AM EDTSpecial Weather StatementIWXGrant20 min
Jun 21, 8:39 AM EDTSpecial Weather StatementIWXWhite66 min
Jun 21, 9:07 AM EDTFlash Flood WarningIWXWhite4 hr
Jun 21, 9:09 AM EDTFlash Flood WarningIWXMiami4 hr
Jun 21, 9:31 AM EDTSpecial Weather StatementIWXCass29 min
Jun 21, 9:43 AM EDTFlash Flood WarningIWXCass3 hr
Jun 21, 3:41 PM EDTFlash Flood WatchIWXAdams, Blackford, Cass, Fulton, Grant, Huntington and 6 more15 hr

Nearby

Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.